# SDR IPXA10M63948

- Difficulty date: December 29, 2010
- Submitted: January 3, 2011
- Operation: Air carrier
- Aircraft: N273UP
- Make and model: Doug MD-11F
- Aircraft serial: 48574
- Engine: Pwa PW4460
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6044115
- Part serial: 0320
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: ASE,  DURING EMERGENCY LIGHT TEST EAD SHOWS "EMER LT BAT 1 LO".     REPLACED EMERGENCY LIGHT POWER SUPPLY IAW AMM 33-51-01-4.  OPS CK GOOD.
